Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Benzos turning on me?  (Read 210 times)

0 Members and 1 Guest are viewing this topic.

Offline MR PA

  • Sr. Member
  • ****
  • Posts: 409
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Benzos turning on me?
« on: January 01, 2014, 02:38:17 AM »
I've been on Ativan since 2000 and Ativan and kolapin since 2008 so I'm on 2 benozs at once and tried quiting at least one...can't do it the withdrawl is nasty.
Last month or 2 my brain seems to be getting confused and more panic,which makes me take more pills.
On top on that if I'm very depressed I'll take a anti depressant for 1 day a stop and I've been doing that a year....those meds make me sick instantly but take the worry away.

I feel I've made my brain worse by being the doctor.i feel like my brain is going to seizure .

I want to go in detox but from the withdrawl I've already had May times dextox would put me in a coma,I feel f..ing trapped
Bookmark and Share

Offline Cuchculan

  • Hero Member
  • *****
  • Posts: 9350
  • Country: ie
  • Rec's: 151
  • Gender: Male
    • Poke This Member
Re: Benzos turning on me?
« Reply #1 on: January 01, 2014, 05:26:22 AM »
There is always a way of doing things right. Then the wrong way of doing things. Maybe you could try coming off one of them for now. Over a period of months. That's how long it can take. You never just up and stop taken these sort of medications. Slowly does it. I had a smart doctor who wanted me off Xanax. He placed me on other medication. A much higher does. Then stopped the Xanax straight off. The higher dose of the other medication meant my body didn't miss the Xanax at all. I had been on it for ten years. Once I was safely off it and it was out of my system the doctor began to lower the dose of the new medication down. You could lower it down, down, down until such a time you come off of it because it is new to your system and your body doesn't need it. This method has to be done under the watchful eye of a doctor. I was in hospital at the time. It worked. That is one way of doing things. Have a word with your doctor. He may come up with a taper plan for you. Just remember that these can take time. If done quickly you will feel bad. There is no real hurry at all.
Bookmark and Share
The Lovable Irish Rogue

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7144
  • Country: us
  • Rec's: 61
  • Gender: Male
  • Mood: Busy
    Busy
    • Poke This Member
Re: Benzos turning on me?
« Reply #2 on: January 01, 2014, 09:09:02 AM »
I would talk to your doctor and explain your symptoms and concerns.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Offline MR PA

  • Sr. Member
  • ****
  • Posts: 409
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Re: Benzos turning on me?
« Reply #3 on: January 04, 2014, 06:00:11 PM »
I've talk to my doctor many times,looks like I need a new one.hes like my dealer.i said I wanted off then he said stop taking them then....cold turkey can kill wtf
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 455
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Benzos turning on me?
« Reply #4 on: January 04, 2014, 06:54:53 PM »
Wow, he didnt even try to give you a tapering schedule so to speak? That is awful. What other psych meds have you tried besides antideps? I hate antideps because of the starting and stopping always makes me sick, and even while on them, I get low grade mania and irritable (although it does ease up the worrying like you said). Currently taking an anticonvulsant called Keppra (for Migraine Assoc Vertigo)...honestly not sure if it helps mav yet but it has slightly improved my anxiety and mood problems for what it's worth...
Bookmark and Share

Offline MR PA

  • Sr. Member
  • ****
  • Posts: 409
  • Rec's: 1
  • Gender: Male
    • Poke This Member
Re: Benzos turning on me?
« Reply #5 on: January 06, 2014, 03:17:39 AM »
Wow, he didnt even try to give you a tapering schedule so to speak? That is awful. What other psych meds have you tried besides antideps? I hate antideps because of the starting and stopping always makes me sick, and even while on them, I get low grade mania and irritable (although it does ease up the worrying like you said). Currently taking an anticonvulsant called Keppra (for Migraine Assoc Vertigo)...honestly not sure if it helps mav yet but it has slightly improved my anxiety and mood problems for what it's worth...

nice im glad you have something working for you.
My fear is so bad im stuck and unsure what to do.I think a new doc would be good but my area has very few.Its getting so bad feel im losing my mind slowly
Bookmark and Share

Offline TarheelBabe1980

  • Sr. Member
  • ****
  • Posts: 455
  • Rec's: 3
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Benzos turning on me?
« Reply #6 on: January 06, 2014, 04:54:25 AM »
Do you have a therapist to talk to? I know they dont prescribe meds, but I guess s/he could recommend how to taper, plus, talk therapy is very helpful for anxiety even though it takes longer to work than certain meds. Another thing that has helped me lately is exposure therapy--taking small steps to slowly conquer or just plain deal with fears I have acquired over the years. I managed to go to bars and clubs all 3 weekend nights, drank very little, and felt pretty darn good!! It has been years since i could do all that. At the peak of my anxiety, I would have said "No way---too stimulating and panic-inducing lol"
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
9 Replies
1208 Views
Last post November 19, 2008, 02:22:15 PM
by Kayteecatt
3 Replies
1257 Views
Last post January 17, 2009, 06:51:27 AM
by breynolds95746
4 Replies
806 Views
Last post April 22, 2009, 08:50:06 AM
by aeydownlow
2 Replies
312 Views
Last post May 14, 2010, 08:19:26 AM
by tigerpaw
2 Replies
1101 Views
Last post November 27, 2010, 11:20:49 PM
by Hunniedeww24
6 Replies
409 Views
Last post November 24, 2012, 05:05:39 PM
by NytViolet

anything